Axisymmetric elastic postbuckling of circular plates

Ye, Jianqiao (1995) Axisymmetric elastic postbuckling of circular plates. International Journal of Pressure Vessels and Piping, 62 (3). pp. 213-217. ISSN 0308-0161

Full text not available from this repository.

Abstract

This paper deals with the elastic postbuckling behaviour of axisymmetric thin plates. The analysis is based on an alternative boundary integral equation formulation which has been applied successfully in connection with the large deflection analysis of plates and shells. Numerical results are obtained and compared with corresponding ones available in the literature. Further applications of the proposed formulation to more advanced problems are also discussed.

Item Type:
Journal Article
Journal or Publication Title:
International Journal of Pressure Vessels and Piping
Uncontrolled Keywords:
/dk/atira/pure/researchoutput/libraryofcongress/ta
Subjects:
ID Code:
54348
Deposited By:
Deposited On:
21 May 2012 15:40
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 07:53